# SDR HALA0800577

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 62,860 hours, 28,775 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 7926140001
- Part serial: 3390
- Condition: Damaged
- Location: Hf Xmiter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 2 HF RADIO UNABLE TO TRANSMIT.  REPLACED NR 2 HF COUPLER, OPS CK OK WITH SFO OK PER MM 23-11-03.
